Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 46, issue 4, 2000

Corrected maximum-likelihood estimation in a class of symmetric nonlinear regression models pp. 317-328 Downloads
Gauss M. Cordeiro, Silvia L. P. Ferrari, Miguel A. Uribe-Opazo and Klaus L. P. Vasconcellos
Orthogonal parallel-flats designs for hierarchical models pp. 329-335 Downloads
C. T. Liao
Nonparametric estimation of individual food availability along with bootstrap confidence intervals in household budget surveys pp. 337-345 Downloads
V. G. S. Vasdekis and A. Trichopoulou
Deviation probability bound for martingales with applications to statistical estimation pp. 347-357 Downloads
R. Liptser and V. Spokoiny
A new family of positive quadrant dependent bivariate distributions pp. 359-364 Downloads
C. D. Lai and M. Xie
On convergences of probability measures in different Prohorov-type metrics pp. 365-369 Downloads
Ornella Arcudi
Link between grade measures of dependence and of separability in pairs of conditional distributions pp. 371-379 Downloads
Teresa Kowalczyk
Student-Newman-Kuels controls the false discovery rate pp. 381-383 Downloads
Gary W. Oehlert
Redistribution algorithms for censored data pp. 385-389 Downloads
Rebecca A. Betensky
Rates of convergence for the sup-norm risk in image models under sequential designs pp. 391-399 Downloads
Jae-Chun Kim and Alexander Korostelev
Stochastic comparisons for general probabilistic cellular automata pp. 401-410 Downloads
F. Javier López and Gerardo Sanz
New approximations for the distribution of the r-scan statistic pp. 411-419 Downloads
Xiaoping Su and Sylvan Wallenstein

Volume 46, issue 3, 2000

Small ball probabilities for integrals of weighted Brownian motion pp. 211-216 Downloads
T. Dunker, W. V. Li and W. Linde
An adaptive optimal estimate of the tail index for MA(l) time series pp. 217-227 Downloads
J. L. Geluk and Liang Peng
Some results about the NBUC class of life distributions pp. 229-237 Downloads
Xiaohu Li, Zehui Li and Bing-Yi Jing
Useful inequalities for the longest run distribution pp. 239-249 Downloads
Marco Muselli
Prediction rules for exchangeable sequences related to species sampling pp. 251-256 Downloads
Ben Hansen and Jim Pitman
On dispersive ordering between order statistics in one-sample and two-sample problems pp. 257-261 Downloads
Baha-Eldin Khaledi and Subhash Kochar
Radix expansions and the uniform distribution pp. 263-270 Downloads
Rameshwar D. Gupta and Donald St. P. Richards
Permutations, signs and the Brownian bridge pp. 271-276 Downloads
Shlomo Levental
Some properties of multi-way block designs pp. 277-282 Downloads
Idzi Siatkowski
Minimax estimation of a lower-bounded scale parameter of an F distribution pp. 283-286 Downloads
Constance van Eeden
Jackknifing, weighting, diagnostics and variance estimation in generalized M-estimation pp. 287-299 Downloads
Zhiyi Du and Douglas P. Wiens
On the crossings of reliability measures pp. 301-305 Downloads
Ramesh C. Gupta and Pushpa L. Gupta
On a nonparametric test for linear relationships pp. 307-316 Downloads
Holger Dette

Volume 46, issue 2, 2000

Marcinkiewicz strong laws for linear statistics pp. 105-112 Downloads
Z. D. Bai and Philip E. Cheng
On uniform design of experiments with restricted mixtures and generation of uniform distribution on some domains pp. 113-120 Downloads
Kai-Tai Fang and Zhen-Hai Yang
On probabilistic properties of nonlinear ARMA(p,q) models pp. 121-131 Downloads
Oesook Lee
Logspline density estimation for binned data pp. 133-147 Downloads
Ja-Yong Koo and Charles Kooperberg
Interval-valued quantification of the inequality associated with a random set pp. 149-159 Downloads
Hortensia López-García, Miguel López-Díaz and María Angeles Gil
Limit theorems for regression models of time series of counts pp. 161-168 Downloads
Michel Blais, Brenda MacGibbon and Roch Roy
A general downcrossing inequality for g-martingales pp. 169-175 Downloads
Zengjing Chen and Shige Peng
On the weak law for randomly indexed partial sums for arrays of random elements in martingale type p Banach spaces pp. 177-185 Downloads
Dug Hun Hong, Manuel Ordóñez Cabrera, Soo Hak Sung and Andrei I. Volodin
On constrained simulation and optimization by Metropolis chains pp. 187-193 Downloads
J. Yao
Intrinsic priors for testing exponential means pp. 195-201 Downloads
Seong W. Kim
An "FKG equality" with applications to random environments pp. 203-209 Downloads
Wei-Shih Yang and David Klein

Volume 46, issue 1, 2000

Moment and probability inequalities for the bivariate product-limit estimator pp. 1-12 Downloads
Qi-Hua Wang
Multivariate tests-of-fit and uniform confidence bands using a weighted bootstrap pp. 13-20 Downloads
Murray D. Burke
Comparison of non-parametric regression functions through their cumulatives pp. 21-32 Downloads
Thomas H. Scheike
On uniqueness of two principal points for univariate location mixtures pp. 33-42 Downloads
Wataru Yamamoto and Nobuo Shinozaki
On Novikov and arbitrage properties of multidimensional diffusion processes with exploding drift pp. 43-51 Downloads
Wolfgang Stummer
Uniform stability of posteriors pp. 53-58 Downloads
Sanjib Basu
Influence diagnostics in nonlinear reproductive dispersion models pp. 59-68 Downloads
Nian-Sheng Tang, Bo-Cheng Wei and Xue-Ren Wang
A note on principal component analysis for multi-dimensional data pp. 69-73 Downloads
Jianguo Sun
On conditional independence and the relationship between sufficiency and invariance under the Bayesian point of view pp. 75-84 Downloads
Agustín G. Nogales, José A. Oyola and Paloma Pérez
Monte Carlo error estimation for multivariate Markov chains pp. 85-93 Downloads
Michael R. Kosorok
On the sensitivity of the overdispersion test in a Weibull model pp. 95-100 Downloads
Chris Orme
A note on Poisson approximation of rescaled set-indexed empirical processes pp. 101-103 Downloads
I. S. Borisov

Volume 45, issue 4, 1999

On the estimation of [beta]-ARCH models pp. 285-293 Downloads
Ouagnina Hili
Saddlepoint approximation near the endpoints of the support pp. 295-303 Downloads
Rungao Jin and John Robinson
L1-estimation in linear models with heterogeneous white noise pp. 305-315 Downloads
Faouzi El Bantli and Marc Hallin
A new algorithm for 5-band Toeplitz matrix inversion with application to GCV smoothing spline computation pp. 317-324 Downloads
Jyh-Jen Horng Shiau
The use of approximating models in Monte Carlo maximum likelihood estimation pp. 325-333 Downloads
Anthony Y. C. Kuk
Monte Carlo EM estimation for multivariate stable distributions pp. 335-340 Downloads
Nalini Ravishanker and Zuqiang Qiou
Model selection in orthogonal regression pp. 341-349 Downloads
Allan McQuarrie and Chih-Ling Tsai
Variance of the bivariate density estimator for left truncated right censored data pp. 351-358 Downloads
Kathryn Prewitt and Ulkü Gürler
Inference about the ratio of scale parameters in a two-sample setting with current status data pp. 359-369 Downloads
Hira L. Koul and Anton Schick
Robust sandwich covariance estimation for regression calibration estimator in Cox regression with measurement error pp. 371-378 Downloads
C. Y. Wang
Shift invariance of the occupation time of the Brownian bridge process pp. 379-382 Downloads
Peter Howard and Kevin Zumbrun

Volume 45, issue 3, 1999

L-superadditive function and its integral transform that preserves Schur property pp. 191-194 Downloads
G. Gopal and S. Rajalakshmi
Parameter estimation in infinite-dimensional stochastic differential equations pp. 195-204 Downloads
Yoon Tae Kim
On Darling-Robbins type confidence sequences and sequential tests with power one for parameters of an autoregressive process pp. 205-214 Downloads
A. K. Basu and Indranil Mukhopadhyay
A note on Bayesian estimation of process capability indices pp. 215-224 Downloads
Jyh-Jen Horng Shiau, Hui-Nien Hung and Chun-Ta Chiang
A multivariate mixture of Weibull distributions in reliability modeling pp. 225-235 Downloads
Kaushik Patra and Dipak K. Dey
Strong consistency of maximum quasi-likelihood estimate in generalized linear models via a last time pp. 237-246 Downloads
Yuan-chin Ivan Chang
Majorization and Gaussian correlation pp. 247-251 Downloads
Richard A. Vitale
An iterative feasible minimum mean squared error estimator of the disturbance variance in linear regression under asymmetric loss pp. 253-259 Downloads
Alan Wan and Hiroko Kurumai
Limit theorems for short distances in pp. 261-268 Downloads
Vera R. Eastwood and Lajos Horvath
A note on the robustness of multivariate medians pp. 269-276 Downloads
Biman Chakraborty and Probal Chaudhuri
Two-stage approach to Bayes sequential estimation in the exponential distribution pp. 277-282 Downloads
Leng-Cheng Hwang

Volume 45, issue 2, 1999

On estimation with balanced loss functions pp. 97-101 Downloads
Dipak K. Dey, Malay Ghosh and William E. Strawderman
On a characterization of right spread order by the increasing convex order pp. 103-110 Downloads
F. Belzunce
A level crossing quantile estimation method pp. 111-119 Downloads
Mei Ling Huang and Percy Brill
Variability orders and mean differences pp. 121-130 Downloads
Bruno Bassan, Michel Denuit and Marco Scarsini
An urn model in the simulation of interval censored failure time data pp. 131-139 Downloads
Chinsan Lee
Confidence intervals from simulations based on 4-independent random variables pp. 141-147 Downloads
Paul Kabaila
Limiting behavior of random permanents pp. 149-158 Downloads
Grzegorz Rempala and Jacek Wesolowski
On approximation of Gaussian integrals pp. 159-165 Downloads
A. M. Nikouline
Sufficient conditions for negative association of random variables pp. 167-173 Downloads
Taizhong Hu and Jinjin Hu
Non-linear regression with multidimensional indices pp. 175-186 Downloads
Naveen K. Bansal, G. G. Hamedani and Hao Zhang
On fractal percolation in pp. 187-190 Downloads
Damien G. White

Volume 45, issue 1, 1999

Likelihood ratio tests for and against decreasing in transposition in KxKxK contingency tables pp. 1-10 Downloads
Hammou El Barmi and Dale Zimmerman
Functional linear model pp. 11-22 Downloads
Hervé Cardot, Frédéric Ferraty and Pascal Sarda
Almost sure limit theorems for the St. Petersburg game pp. 23-30 Downloads
István Berkes, Endre Csáki and Sándor Csörgo
Three-level supersaturated designs pp. 31-39 Downloads
Shu Yamada and Dennis K. J. Lin
Isotonic estimation for grouped data pp. 41-47 Downloads
Michael Woodroofe and Rong Zhang
A characterization of the negative binomial distribution via [alpha]-monotonicity pp. 49-53 Downloads
Theofanis Sapatinas
Bootstrapping convex hulls pp. 55-63 Downloads
M. Zarepour
Renewal theory and level passage by subordinators pp. 65-69 Downloads
J. Bertoin, K. van Harn and F. W. Steutel
On the uniqueness of maximizers of Markov-Gaussian processes pp. 71-77 Downloads
Dietmar Ferger
Best equivariant nonparametric estimator of a quantile pp. 79-84 Downloads
Ryszard Zielinski
Complete convergence for weighted sums of NA sequences pp. 85-95 Downloads
Han-Ying Liang and Chun Su
Page updated 2021-08-01